≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Sepia LM1 Aggravation? 16Sepia - not sure what to expect 1How much Sepia 30 c should i take? 3Sepia aggravation 2Sepia 2sepia overdose - how to antidote sepia ??? 24Sepia and Nicotine 1Worse headache after taking Sepia 7Is Sepia still my medicine? 3Return of Old Symptoms with Sepia, Herpes 4

 

The ABC Homeopathy Forum

sepia Page 9 of 9

This is just a forum. Assume posts are not from medical professionals.
flow of liquid pooring out, spilling out (tears) is constant, does not go away. cant contain.
it flows because there is no life in it. it can be wasted, meaningless substance. Thats all there is inside. Physical sensation is a lack. there is a shell, and something should fill shell but the lack of the substance is felt on the empty shell, and the way it moves, the way it communicates. It expresses nothing. Conversations with people I need to work with are non-sense. They reach no conclusion, Just as if they never happened. Tomorrow I will move finally to house another empty house/shell, the partial result of my own effort/work. I will not have a chance to settle as I need to return monday in order to fly tuesday to Munich and I need to use the 2 days to do urgent delayed research work. I have not much to bring to munich appart from fake water.
[message edited by merce on Fri, 29 Jul 2011 22:56:14 BST]
 
merce last decade
Is this feeling of an empty shell your feeling? Is this a normal feeling for you or one you have felt before?

Remember you are in the aggravation period - starts within 3 days, peaks 3-5 days, slowly diminishes after that to reveal improvement.

So are things suddenly worse that could be explained by an aggravation?
 
brisbanehomoeopath last decade
Yes, being empty of energy is my own feeling

Yes, I think it could be explained by aggravation or by as my natural up and downs. But it is really bad right now. What is happening today has happened in the past

The words I write spill out like tears do. I guess I thought any thing that spills out in words might give clues with description of illness and finding homeopathic remedy. But yes, I think there is still chance that hydrogen is the right one. I hope this is aggravation and things improve.

I have shouted at and hurted my ill mother becasue I coudl not deal with things any more. She treated me unfairly but I should have been patient and not over-react. this has also happened in the past, when there is no energy there is no control. Now I want to stop being here. Thinking is negative and extemelly sad. It is desperate.

This however seems to go up and down in waves and may be just me. I have always had up and downs. Or may well be aggravation as well.
I cant sleep of course. It is 2 am and have a hard day in front of me. I have lost the capacity to rest. i keep walking around, getting up from bed/sofa, opening my computer. My books packed away since a few 9pm in the parking (basement of block of flats). Cant use them to take me out of this situaiton

I finished my round of the pill. I need to have a week without the pill and let my period come (following your instructions to not conceal symptoms).

thank you for follow up. I will try to stick to the hope that this is aggravation and improvement will follow.


[message edited by merce on Sat, 30 Jul 2011 01:02:13 BST]
[message edited by merce on Sat, 30 Jul 2011 01:06:38 BST]
 
merce last decade
still not visible improvement with M10. It not as extreme. The situation improved after my period came. But I am not in control of my energy levels. Constantly tired and very poor concentration. Sadness is better. I am in Munich busy doing group work, may be helps.
May be give M10 some more time...
 
merce last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.